# SDR UPS204106

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Rib
- Part number: 69207734
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK SUPPORT RIB IN THE R/W I/B MIDFLAP TRAILING EDGE COVE 52 INCHES FROM THE I/B END.  INSTALLED NEW RIB IAW SRM 51-30-5, 51-10-1, 51-30-2.
